Author Topic: Shaking, anxiety, and depression still around.  (Read 89 times)

[Buddie]

Shaking, anxiety, and depression still around.
« on: November 12, 2019, 07:54:49 pm »
 I was prescribed 90- 0.5mg alprazolam pills. I went through all 90 pills in 3 weeks. I was taking 5-6 pills a day. I suffered terrible withdrawals when I ran out of my pills and my doctor wouldn't give me anymore to help taper. I was cut cold turkey. I had shaking, rebound anxiety, heat/cold flashes, insomnia, sensitive teeth, sensitive to light, ears going in and out, vertigo, constant high heart rate, poor concentration, blurred vision, loss of appetite, and night sweats. Only 2 weeks into my withdrawals I went to my best friends wedding and binge drank heavily 2 days in a row. That next morning and the following days i noticed a lot of my major symptoms had come back.

It now has been 3 weeks and 3 days since the wedding when I drank. I am still experiencing symptoms that are really worrying me. I have rebound anxiety that comes in waves, vertigo in waves, throat gets tight in waves, and my hearing goes in and out sometimes. I'm depressed.  I feel like I have derealization and just feel out of it still with tunnel vision. Also I still have no appetite. Last I have slight shaking or tremors, and muscle twitches. It literally feels like i have parkinson's. Im not shaking out of control but it is very slight and it is constant. When I'm calm the shaking is still there. When anxiety really kicks in I shake more. Since I've drank the shaking hasn't really got worse nor has it got any better. I'm starting to freak out that this is more than just withdrawals and a neurological disease. My anxiety is through the roof.

Should I be concerned? Has anyone experienced this slight shaking as well? Did I kindle my brain from drinking and my nervous system is still figuring itself out? Is this permanent? I had no knowledge of Benzos and the sideffects/withdrawals. Yes I abused them and now am suffering. I did everything wrong when I came off.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Shaking, anxiety, and depression still around.
« Reply #1 on: November 12, 2019, 07:58:21 pm »
Yes I have experienced this.   Why were you prescribed Xanax in the first place?  Maybe go back to your doctor tell them what
happened.  Get stabilized.. Then start tapering off of .5mg Xanax.  Its called "Reinstatement".
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Shaking, anxiety, and depression still around.
« Reply #2 on: November 12, 2019, 08:27:59 pm »
Just general anxiety. Sweaty palms, tunnel vision, and derealization. The funny thing is I went to the doctor the day after I ran out of my prescription and looked at my doctor and told him the truth. He said "I'm not giving you anymore, you're going to have withdrawals and should be back to normal in 2-3 days". I don't think he knows much about benzo withdrawals and was 100% wrong on my withdrawl timeline.

Just makes me mad cause I'm suffering. I lost my job, I stopped going to class, I'm running out of money, I'm depressed, I'm anxious and I'm still shaky and having problems. All because the doctor nor the pharmacist warned or told me about them. I do take half the blame because I did abuse them but I have never taken, seen, or heard about Benzos and the side effects before my prescription. It just sucks cause it ruins your life. I know it won't last forever but during it sure does feel like it will.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.